Open Access
Translator Disclaimer
October, 2009 A classification of graded extensions in a skew Laurent polynomial ring, II
Hidetoshi MARUBAYASHI, Guangming XIE
J. Math. Soc. Japan 61(4): 1111-1130 (October, 2009). DOI: 10.2969/jmsj/06141111

Abstract

Let V be a total valuation ring of a division ring K with an automorphism σ and let A = i Z A i X i be a graded extension of V in K [ X , X - 1 ; σ ] , the skew Laurent polynomial ring. We classify A by distinguishing three different types based on the properties of A 1 and A - 1 , and a complete description of A i for all i Z is given in the case where A 1 is not a finitely generated left O l ( A 1 ) -ideal.

Citation

Download Citation

Hidetoshi MARUBAYASHI. Guangming XIE. "A classification of graded extensions in a skew Laurent polynomial ring, II." J. Math. Soc. Japan 61 (4) 1111 - 1130, October, 2009. https://doi.org/10.2969/jmsj/06141111

Information

Published: October, 2009
First available in Project Euclid: 6 November 2009

zbMATH: 1204.16031
MathSciNet: MR2421983
Digital Object Identifier: 10.2969/jmsj/06141111

Subjects:
Primary: 16W50

Keywords: division ring , graded extension , homogeneous element , skew Laurent polynomial ring , total valuation ring

Rights: Copyright © 2009 Mathematical Society of Japan

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.61 • No. 4 • October, 2009
Back to Top